Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Headache from Adderall? IsoM

Posted by jodie on February 14, 2003, at 0:08:56

In reply to Re: Headache from Adderall? jodie, posted by IsoM on February 13, 2003, at 13:32:08

Well, I guess I was wrong when I said that I take it when I first wake up. I meant that I take it after I get up eat, and have my shower. I probably said that so no one thought that maybe I was taking it too late or something. Thank you though. I learned to eat first because my 8 yr. old son has been on stimulants for a couple of years. He has tried Dexedrine, Adderall mg & XR, and now on Ritalin. He lost lots of weight especially while on Adderall and he just never wanted to eat, so he takes his meds before breakfast. The Ritalin, we have found, actually gave him his appetite back, so he seems to eat a good amount at every meal, fortunately.

I will ask my Dr. about dropping the XR. But maybe, I can remain on that, and take a the regular Adderall later in the day.

Thank you for the reply!!! I see my pdoc on Monday. I'm still getting headaches, I notice them starting around 5 or 6 pm. They are getting better though.

Thanks again,

Jodie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[200277]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jodie thread:140397
URL: http://www.dr-bob.org/babble/20030208/msgs/200277.html